Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 536, NWS Memphis, TN

June 16, 20114 counties in Tennessee; Crittenden County, Mississippi County, Arkansas

NWS Memphis, TN issued this severe thunderstorm warning at Jun 16, 2011, 6:55 PM CDT for 4 counties in Tennessee; Crittenden County, Mississippi County, Arkansas. It was in force for 50 min. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2011, 6:55 PM CDT (23:55 UTC)
Expired
Jun 16, 2011, 7:45 PM CDT
In force
50 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Crittenden County, AR, Mississippi County, AR, Fayette County, TN, Lauderdale County, TN, Shelby County, TN, Tipton County, TN

The radar

The Memphis radar (KNQA), 28 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 7:08 PM CDTTSTM WND DMGMillington, TNTREES DOWN IN THE WAVERLY AREA.
Jun 16, 7:15 PM CDTTSTM WND GST 60Cordova, TN
Jun 16, 7:15 PM CDTTSTM WND GST 60Cordova, TNSPOTTER MEASURED 60 MPH GUST ON PERSONAL WEATHER STATION
Jun 16, 7:15 PM CDTTSTM WND GST 63Atoka, TNWIND GUST MEASURED ON WEATHER STATION OF 63 MPH.
Jun 16, 7:15 PM CDTHAIL 1.75Cordova, TN
Jun 16, 7:20 PM CDTTSTM WND DMGBurlison, TNTREES DOWN
Jun 16, 7:20 PM CDTTSTM WND GST 60Ellendale, TN
Jun 16, 7:20 PM CDTHAIL 0.88Ellendale, TN
Jun 16, 7:20 PM CDTHAIL 11 Se Cordova, TNQUARTER SIZE HAIL AND 50 MPH WINDS WITH SOME TREES DOWN NEAR WALNUT GROVE AND SANGA
Jun 16, 7:22 PM CDTHAIL 0.88Bartlett, TN
Jun 16, 7:30 PM CDTTSTM WND GST 60Hickory Withe, TNPOWER LINES DOWN ON CHESTER STREET AND ON ORR ROAD OUTSIDE OF THE FIRE STATION.
Jun 16, 7:30 PM CDTTSTM WND GST 65Arlington, TNMETEOROLOGIST ESTIMATED A 65 MPH WIND GUST WITH STORM.
Jun 16, 7:30 PM CDTHAIL 1Hickory Withe, TN
Jun 16, 7:35 PM CDTHAIL 0.88Arlington, TN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 4:41 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 11.9 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 808 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
808 J/kg
Mixed-layer CIN
-190 J/kg
Mixed-layer LCL
1856 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

960 
WUUS54 KMEG 162355
SVRMEG
ARC035-093-TNC047-097-157-167-170045-
/O.NEW.KMEG.SV.W.0536.110616T2355Z-110617T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
655 PM CDT THU JUN 16 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  SOUTH CENTRAL MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
  NORTHWESTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...
  NORTHERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...
  TIPTON COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 745 PM CDT

* AT 655 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF FORT PILLOW STATE
  PARK TO DOWNTOWN MEMPHIS...OR ALONG A LINE EXTENDING FROM 6 MILES
  SOUTHEAST OF FORT PILLOW STATE PARK TO MIDTOWN MEMPHIS...AND MOVING
  EAST AT 20 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MARION...
  WEST MEMPHIS...WILSON...BARTLETT...COVINGTON...MIDTOWN MEMPHIS...
  MILLINGTON...CORDOVA...FORT PILLOW STATE PARK AND MEEMAN SHELBY
  FOREST STATE PARK.

 THIS WARNING ALSO INCLUDES AREAS NEAR BRANDYWINE LAKE...CORONEE LAKE
  AND THE CHUTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3573 8946 3560 8947 3559 8951 3556 8948
      3514 8952 3512 9026 3569 9006
TIME...MOT...LOC 2355Z 275DEG 18KT 3556 8979 3515 9001

$$


RRH
1 follow-up statement
407 
WWUS54 KMEG 170022
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
722 PM CDT THU JUN 16 2011

ARC035-170033-
/O.CAN.KMEG.SV.W.0536.000000T0000Z-110617T0045Z/
CRITTENDEN AR-
722 PM CDT THU JUN 16 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CRITTENDEN COUNTY
IS CANCELLED...

AT 723 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA  
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.

LAT...LON 3573 8946 3560 8947 3559 8951 3556 8948
      3514 8952 3513 9004 3569 8995
TIME...MOT...LOC 0023Z 275DEG 18KT 3555 8962 3520 8971

$$

ARC093-TNC047-097-157-167-170045-
/O.CON.KMEG.SV.W.0536.000000T0000Z-110617T0045Z/
MISSISSIPPI AR-LAUDERDALE TN-FAYETTE TN-SHELBY TN-TIPTON TN-
722 PM CDT THU JUN 16 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR TIPTON...NORTHEASTERN SHELBY...NORTHWESTERN FAYETTE...SOUTHERN
LAUDERDALE AND CENTRAL MISSISSIPPI COUNTIES...

AT 723 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING GOLF BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM COVINGTON TO LENOW...OR ALONG A
LINE EXTENDING FROM COVINGTON TO CORDOVA...MOVING EAST AT 20 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ATOKA...
BARTLETT...BOLTON...BRADEN...BURLISON...COVINGTON...GALLAWAY...
GARLAND...GILT EDGE...HENNING...MASON...MILLINGTON...SANS SOUCI AND
OPOSSUM.

 THIS WARNING ALSO INCLUDES AREAS NEAR THE CHUTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.

&&

LAT...LON 3573 8946 3560 8947 3559 8951 3556 8948
      3514 8952 3513 9004 3569 8995
TIME...MOT...LOC 0023Z 275DEG 18KT 3555 8962 3520 8971

$$


RRH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 2:59 PM CDT, 3 hours 56 minutes earlier.

Area forecast discussion, Jun 16, 2:59 PM CDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
259 PM CDT THU JUN 16 2011

.DISCUSSION...

SKIES ARE PARTLY CLOUDY TO MOSTLY SUNNY ACROSS THE FORECAST AREA
THIS AFTERNOON WITH TEMPERATURES MAINLY IN THE 90S. SOME ISOLATED
THUNDERSTORMS HAVE DEVELOPED ACROSS THE FORECAST AREA THIS
AFTERNOON. THE FIRST OF THE TWO MCS IS NOW MOVING EAST ACROSS
NORTH CENTRAL ARKANSAS WHILE SECOND MCS IS EXITING SOUTHEAST
KANSAS AND MOVING INTO NORTHEAST OKLAHOMA. A WEAK FRONTAL BOUNDARY
EXTENDS ACROSS SOUTHERN TENNESSEE THROUGH CENTRAL ARKANSAS AND
INTO NORTHERN OKLAHOMA. ALL OF THESE FACTORS SHOULD HELP PRODUCE
SOME ADDITIONAL THUNDERSTORMS ACROSS THE FORECAST AREA TONIGHT SO
WILL KEEP CHANCE POPS FOR TONIGHT. SOME ISOLATED SEVERE
THUNDERSTORMS ARE POSSIBLE TONIGHT WITH DAMAGING WINDS AND PERHAPS
SOME LARGE HAIL AS THE MAIN THREATS.

BY FRIDAY...THE STATIONARY FRONT WILL MOVE NORTH AS A WARM FRONT
WITH SOME ISOLATED THUNDERSTORMS POSSIBLE MAINLY OVER SECTIONS OF
WEST TENNESSEE AND EXTREME NORTHEAST MISSISSIPPI. UPPER LEVEL
RIDGE BEGIN TO BUILD BACK INTO THE REGION BRINGING A RETURN OF
HOT TEMPERATURES AND LITTLE IF ANY RAIN. THE RIDGE WILL CONTINUE
TO BUILD OVER THE WEEKEND BRINGING AFTERNOON TEMPERATURES INTO THE
MID AND UPPER 90S. HEAT INDEX VALUES WILL BEGIN TO APPROACH 105
DEGREES ACROSS SOME AREAS ALONG THE MISSISSIPPI ON SATURDAY AND
OVER A LARGE PORTION OF THE FORECAST AREA ON SUNDAY. A HEAT
ADVISORY MAY BE NEEDED FOR THE LATER PART OF THE WEEKEND. THE HOT
AND HUMIND WEATHER SHOULD CONTINUE INTO MONDAY AS WELL.

A NEW COLD FRONT WILL MOVE INTO THE CENTRAL AND SOUTHERN PLAINS
ON TUESDAY WHICH MAY TRIGGER SOME SCATTERED THUNDERSTORMS OVER THE
FORECAST AREA TUESDAY NIGHT. THE FRONT WILL SLOWLY APPROACH THE
FORECAST AREA ON WEDNESDAY AND THURSDAY. THIS WILL MEAN A
CONTINUED CHANCE OF THUNDERSTORMS BOTH DAYS. IN ADDITION...
TEMPERATURES WILL BE A LITTLE COOLER STARTING TUESDAY WITH
READINGS APPROACHING NEAR NORMAL LEVELS BY THURSDAY.

ARS

&&

AVIATION...

18Z TAF CYCLE (16/18Z-17/18Z)

LITTLE CHANGE FROM EARLIER TAF SET. VFR CONDITIONS ARE EXPECTED TO
OCCUR MUCH OF THE TIME. KEPT IN CB AT KMEM AND KTUP THIS
AFTERNOON WITH A WARM FRONT NEARBY AND AS UPSTREAM CONVECTION OVER
NORTHWEST AR SLIDES TO THE SOUTHEAST. OTHERWISE...STILL THINK
SCATTERED THUNDERSTORMS ASSOCIATED WITH AN UPPER LEVEL DISTURBANCE
WILL SPREAD INTO THE MIDSOUTH FROM THE NORTHWEST OVERNIGHT. KEPT
TIMING OF TEMPO TSRA FOR TONIGHT AS IN EARLIER TAFS...ALTHOUGH
CONFIDENCE ON TIMING IS LESS THAN DESIRED. SOUTHERLY WINDS 7-10
KTS THIS AFTERNOON...5-8 KTS TONIGHT...THEN INCREASING AFTER
SUNRISE FRIDAY FROM THE S AND SOUTHWEST TO BETWEEN 8 AND 13 KTS.

JCL

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  76  95  78  96 /  30  10  10  10
MKL  72  93  73  95 /  30  20  10  10
JBR  73  94  75  96 /  30  10  10  10
TUP  73  96  74  97 /  30  10  10  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jun 16, 3:32 PM CDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
332 PM CDT THU JUN 16 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-172245-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
332 PM CDT THU JUN 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEST OF A LINE FROM
UNION CITY TENNESSEE TO TUPELO MISSISSIPPI. DAMAGING WINDS WITH
PERHAPS SOME HAIL ARE THE MAIN THREAT WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

BUILDING HEAT AND HUMIDITY IS FORECAST FRIDAY THROUGH MONDAY. HEAT
ADVISORIES MAY BE NEEDED AT TIMES DURING THIS PERIOD...WITH THE
MOST LIKELY DAY BEING SUNDAY AS HEAT INDEX READINGS RISE TO
BETWEEN 105 AND 109 DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, Jun 16, 4:22 PM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
422 PM CDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             PALMETTO                34.19N 88.79W
06/16/2011  E0.88 INCH       LEE                MS   LAW ENFORCEMENT

&&

KRM
Local storm report, Jun 16, 4:49 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
449 PM CDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     HAIL             JONESBORO               35.82N 90.69W
06/16/2011  E1.00 INCH       CRAIGHEAD          AR   BROADCAST MEDIA

&&

KRM
Local storm report, Jun 16, 5:34 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
534 PM CDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     HAIL             NEUHARDT                35.06N 90.33W
06/16/2011  E0.88 INCH       CRITTENDEN         AR   TRAINED SPOTTER

0530 PM     HAIL             NEUHARDT                35.06N 90.33W
06/16/2011  E1.75 INCH       CRITTENDEN         AR   TRAINED SPOTTER

            UPTO GOLF BALL SIZED HAIL IN NEUHARDT.

&&

TLSJR
Local storm report, Jun 16, 5:48 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
548 PM CDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     HAIL             1 S WALCOTT             36.02N 90.67W
06/16/2011  E1.00 INCH       GREENE             AR   PUBLIC

            QUARTER SIZED HAIL NEAR HIGHWAY 141.

0540 PM     HAIL             5 W MARIANNA            34.77N 90.85W
06/16/2011  E1.50 INCH       LEE                AR   TRAINED SPOTTER

            QUARTER TO PING PONG BALL SIZED HAIL NEAR HIGHWAY 79

&&

TLSJR
Local storm report, Jun 16, 5:59 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
559 PM CDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     HAIL             SARDIS                  34.43N 89.91W
06/16/2011  E0.88 INCH       PANOLA             MS   TRAINED SPOTTER

            NICKEL SIZE HAIL.

0545 PM     TSTM WND DMG     KENNETT                 36.24N 90.05W
06/16/2011                   DUNKLIN            MO   EMERGENCY MNGR

            TREES DOWN IN KENNETT

0555 PM     HAIL             NEUHARDT                35.06N 90.33W
06/16/2011  E1.00 INCH       CRITTENDEN         AR   TRAINED SPOTTER

            QUARTER SIZED HAIL NOW IN NEUHARDT.

&&

TLSJR
Local storm report, Jun 16, 6:53 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
653 PM CDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND DMG     3 WSW KENNETT           36.22N 90.10W
06/16/2011                   DUNKLIN            MO   EMERGENCY MNGR

            FARM SHOPT LOST ROOF AND BACK WALL NEAR COUNTY ROAD 535
            AND HWY Y.

0625 PM     FUNNEL CLOUD     2 E WARDELL             36.35N 89.78W
06/16/2011                   PEMISCOT           MO   LAW ENFORCEMENT

            POSSBILE TORNADO...MAYBE DAMAGE...LAW ENFORCEMENT
            RESPONDING TO SITE.

0649 PM     HAIL             OLIVE BRANCH            34.95N 89.83W
06/16/2011  E0.75 INCH       DESOTO             MS   NWS EMPLOYEE

&&

TLSJR

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 5:26 PM CDTSevere Thunderstorm WarningMEGShelby49 min
Jun 16, 5:52 PM CDTSevere Thunderstorm WarningMEGDyer, Lake38 min
Jun 16, 5:56 PM CDTSevere Thunderstorm WarningMEGLauderdale49 min
Jun 16, 6:03 PM CDTSevere Thunderstorm WarningMEGLauderdale, Tipton27 min
Jun 16, 6:16 PM CDTSevere Thunderstorm WarningMEGShelby44 min
Jun 16, 6:27 PM CDTSevere Thunderstorm WarningMEGLauderdale, Shelby, Tipton33 min
Jun 16, 6:31 PM CDTSevere Thunderstorm WarningMEGShelby44 min
Jun 16, 6:46 PM CDTSevere Thunderstorm WarningMEGLauderdale23 min
Jun 16, 4:14 PM CDTSevere Thunderstorm WarningMEGClay, Greene, Randolph46 min
Jun 16, 4:16 PM CDTSevere Thunderstorm WarningMEGCraighead, Greene44 min
Jun 16, 4:43 PM CDTSevere Thunderstorm WarningMEGLee, Phillips, St. Francis47 min
Jun 16, 4:47 PM CDTSevere Thunderstorm WarningMEGCraighead, Mississippi, Poinsett28 min
Jun 16, 4:59 PM CDTSevere Thunderstorm WarningMEGClay, Greene46 min
Jun 16, 5:13 PM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Poinsett, St. Francis47 min
Jun 16, 5:16 PM CDTSevere Thunderstorm WarningMEGCraighead, Greene, Mississippi, Poinsett44 min
Jun 16, 5:25 PM CDTSevere Thunderstorm WarningMEGClay, Craighead, Greene, Mississippi50 min
Jun 16, 5:31 PM CDTSevere Thunderstorm WarningMEGLee, St. Francis44 min
Jun 16, 5:35 PM CDTSevere Thunderstorm WarningMEGCraighead, Poinsett25 min
Jun 16, 5:58 PM CDTSevere Thunderstorm WarningMEGCraighead, Poinsett32 min
Jun 16, 5:59 PM CDTSevere Thunderstorm WarningMEGCrittenden, Lee, St. Francis46 min
Jun 16, 6:27 PM CDTFlash Flood WarningMEGCrittenden, St. Francis3 hr
Jun 16, 6:47 PM CDTSevere Thunderstorm WarningMEGCrittenden, St. Francis28 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2011Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.